# SDR 2002UALA00689

- Difficulty date: April 11, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 21,169 hours, 2,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EEL INOP ON CENTER AFT UPPER DECK DROP DOWN PANEL.
